It is currently Sun Aug 20, 2017 7:47 am



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 10 posts ] 
Author Message
PostPosted: Sun Sep 27, 2009 6:04 pm 
Offline
Average Poster
Average Poster

Joined: Sun Sep 27, 2009 4:14 pm
Posts: 23
I have been on suboxone for about 13 months. I have done everything to help myself. I was on 16mg a day until a couple months ago. I told my doctor I was ready and he started tappering me. From what I have read on different blogs these people are goin thru hell . I just want an honest answer from someone is it really that bad? I am down to the last few days of my tapper and don't feel great but I know I not in withdrawal. I have a great support system my loving wife and family. I know I can do this I have also started taking zoloft for deppresion as I know will kick in during withdrawal. I had to 5 days without onetime it was'nt that bad not like painkiller withdrawal. Is there anything that can help with suboxone withdrawals like remedies anybody knows about? Thank You

Smitty32


Top
 Profile  
 
 Post subject:
PostPosted: Mon Sep 28, 2009 12:13 pm 
Offline
Average Poster
Average Poster

Joined: Wed Sep 23, 2009 10:41 am
Posts: 18
If you do it too quickly, yes it is hell. You go through all seven levels of it.

I did it too quickly (I might as well have stopped cold turkey) so I can speak for that one.

From what I have read, doing it the right way with a slow gradual taper greatly diminishes those withdrawal symptoms. Some feel none at all.

Good luck to you and by all means listen to your doctor. Slow and steady is going to win you this race.


Top
 Profile  
 
PostPosted: Mon Sep 28, 2009 12:58 pm 
Offline
Average Poster
Average Poster

Joined: Sun Sep 27, 2009 4:14 pm
Posts: 23
thanks i need all the info i can get got a couple of weeks off and i am just trying to stay positive.


Top
 Profile  
 
Our Sponsors
 Post subject:
PostPosted: Mon Sep 28, 2009 1:04 pm 
Offline
Average Poster
Average Poster

Joined: Wed Sep 23, 2009 10:41 am
Posts: 18
I have a thread going that has some things that I found useful while coming off of it after a very very fast taper. You may want to check it out. "Day 15 after quitting..." I'm on day 20 now after a taper that helped about as much as cold turkey so what I went through is going to be much more sever than what you will go through (at least I would hope so) but some of the things on there may help you if you have bad days.


Top
 Profile  
 
 Post subject: smitty
PostPosted: Mon Sep 28, 2009 1:40 pm 
Offline
Average Poster
Average Poster

Joined: Wed Sep 09, 2009 11:10 am
Posts: 10
Alot of it, if not all of it, depends on your taper after you get UNDER 2 MG's.

Suboxdoc recently explained this in another thread around here.

quitting from 2 mgs, would be equal to quitting CT from 30 mg methadone, and even equivalent to 16 mg suboxone - this is because of the ceiling effect.

in other words, get to 2 mgs as soon as possible, then spend as much time as possible going down a tenth of mg every few wks.

this can be achieved using the liquid taper, if you search for it "diary of a quitter" has several helpful threads on this topic.


Top
 Profile  
 
 Post subject:
PostPosted: Thu Jul 14, 2011 1:38 pm 
Offline
New Poster
New Poster

Joined: Thu Jul 14, 2011 1:03 pm
Posts: 3
I used a 7 day natural remedy formula I found on eBay. If you do a search for opiate withdrawal remedy you should still be able to find it. It was a bit costly buy it worked and I had no wd and clean within a week. Factor in your scripts appointments and everything else suboxone and it was well worth it.


Top
 Profile  
 
 Post subject:
PostPosted: Thu Jul 14, 2011 2:14 pm 
Offline
6 Months or More
6 Months or More

Joined: Sun Mar 27, 2011 10:53 am
Posts: 285
Nicodemus thats interesting I sell medical equipment on ebay and never thought of looking for remedies . glad it worked

I jumped at .25 and it was tolerable.... I lived and worked thru it .............clonidine helped me with crawling skin and rls . I think I took nyquil once or twice also cuz I felt like I had a bad flu I knew it was wd but tried to trick my mind ... also physical activity helps as well as doing things that make you happy


Top
 Profile  
 
 Post subject:
PostPosted: Tue Jul 26, 2011 3:21 am 
Offline
New Poster
New Poster
User avatar

Joined: Sat Jun 19, 2010 3:14 am
Posts: 1
Location: Green Bay Wisconsin
[font=Arial Black] [/font][i][fade]One of my very best girlfriends was addicted to Suboxone for a lil over two years and just recently went off almost cold turkey.She was upto about half a film a day.Originally she went on it to get off pain killers,and she recently realized how big a hassle it is to be on Suboxone too.(she has her own reasons).For almost a month she wasent the same girl I knew,even when she'd withdrawl from pain meds.She said she couldnt sleep,wasent hungry at all, very depressed,and compared it to a pain med withdrawl saying it was slightly worse to get off her Suboxone.I too,am prescribed suboxone and have been on it for almost three years.I seriously fear withdrawls because when I am in withdrawl,I have severe anxiety attacks and horrible depression among other things.My hope is that when I am ready to come off suboxone it wont be as serious as some of the stories Ive heard.I believe that if I do taper down gradually for a period of time I will beat the horrible withdrawls,but I will keep it real with myself and say that I do also realize I will feel something when going off,but I pray it isnt as nearly as bad as any of the other withdrawls I have delt with.I wish everyone good luck to whoevers weining off the subs,and hope sobriety for all of us addicts.

_________________
single mom in WI,seeking a better life.Addict to pain killers for few years,then went to meth clinic,switched from meth to subs.went through a terrible w/drawl.also into the paranormal and animals,helping people and course my 2 girls.


Top
 Profile  
 
 Post subject:
PostPosted: Tue Jul 26, 2011 9:49 am 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Wed Apr 29, 2009 12:55 pm
Posts: 4933
Location: Leesburg, FL
Hi carriejoya and welcome. When you say your friend went cold turkey off 1/2 a film a day, is that 1/2 an 8 mg strip or a 2 mg strip? If it was the 8 mg strips, to jump from 4 mg is way too high...WAY too high and withdrawals would be expected to be bad. This is why a long slow taper is recommended. Also, we are dependent on suboxone, but not generally addicted to it. Think about the behaviors we had with our DOC...lying, cheating, stealing to get them...ruining relationships over our addiction, etc etc...do we do the same for our sub? Not usually.

When it comes to suboxone withdrawals, I see it this way. We were already addicted to our DOC and already had withdrawals coming our way. Suboxone isn't going to change that. The big difference is that we ARE able to taper off suboxone when we had almost zero chance of tapering off our DOC. If we were capable of doing so, we would have done it, but as addicts, we're incapable of it.

Finally, most people who have quit suboxone at a reasonable dose or even a fairly high dose have stated that it still wasn't as bad as full agonist w/d (regular pain pills). Most people suffering those w/d can't even get out of bed, much less get on a forum and bitch about how they feel. Many people w/d'ing from sub still go to work and can get out and about. That's a huge difference from people w/d'ing off oxy or some other such full agonist opiate. Just try to think of it that way. I'm just trying to give you a different perspective.

Again, welcome to the forum. Hope to see you around more! :)

_________________
-As I have grown older, I've learned that pleasing everyone is impossible, but pissing everyone off is a piece of cake.

-I'm only responsible for what I say, not for what you understand.


Top
 Profile  
 
   
 Post subject:
PostPosted: Fri Jul 29, 2011 8:19 pm 
Offline
Average Poster
Average Poster

Joined: Tue Jul 05, 2011 5:27 am
Posts: 23
ThisGuy wrote:
If you do it too quickly, yes it is hell. You go through all seven levels of it.

I did it too quickly (I might as well have stopped cold turkey) so I can speak for that one.

From what I have read, doing it the right way with a slow gradual taper greatly diminishes those withdrawal symptoms. Some feel none at all.

Good luck to you and by all means listen to your doctor. Slow and steady is going to win you this race.

No offense, but you have a very limited perspective if you think buprenorphine withdrawal is "seven levels of hell."

Try a cold turkey Xanax withdrawal and come back and let me know if Suboxone withdrawal is still "seven levels of hell."


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 10 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 2 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group